Acute myocarditis associated with anti-COVID-19 vaccination

Israel, 28 June 2021, Nevet et al, Clinical and Experimental Vaccine Research

Summary

Three previously healthy men, 20, 29, and 24 years old, presented to the emergency department due to acute fever and chest pain appearing 2 days after receiving the second dose of BNT162b2. No abnormal heart sounds or evidence of heart failure were found in their physical examination. However, diffuse ST elevations were present in their electrocardiograms, and laboratory tests showed elevated inflammatory markers and myocardial enzymes. Echocardiograms were normal, but myocardial edema and
gadolinium enhancement of the myocardium were evident in cardiac magnetic resonance imaging, confirming the diagnosis of myocarditis.

Downlaod PDF

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s